Jump to content

Search the Community

Showing results for tags 'drug induced'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Good morning all, My name is Erica and I was taking Zoloft for over 20 years before recently tapering off due to side effects. My journey with Zoloft started with my PCP using it to control debilitating migraines. It ended with poisonous spider bites, and an infection causing the hospital to dose me with steroids. I had already been experiencing some side effects but I didn't know it and the steroid sent me over the top. I developed weakness, fatigue, OH, tremors, daily headaches, dizziness, and lost my mental focus all at once. I'm no longer taking Zoloft but I'm still feeling the wreckage it left behind. I'm now on an anti-seizure med for migraine prevention and a Parkinson's med to control my other symptoms. Official diagnosis is Neurological Tremor as of now, but its most likely Drug Induced Parkinsonism. It takes a Neuro to make that diagnosis and I haven't found a good one so far...the first 2 didn't even listen to my symptoms. This has been a terrible, frustrating journey for my family. Some days I can't think, can't work, can't drive, and can't hold onto anything. I'm only 42. This drug seriously messed up my life and I had no idea that could happen. Hoping to find and give support here. Thank you.
  2. Hi there all fellow warriors, I have been doing the 10% effexor taper for the last year and currently am at 33mg effexor. I have been experiencing long term fatigue and been working with my GP to identify any possible causes. Have been doing a complete physical workup to check my health. Just got results back and I have quite significant hyponatremia (electrolyte imbalance) all physical causes have been ruled out - it is drug induced & the culprit is the damn effexor. The drug is causing a syndrome of inappropriate secretion of diuretic hormone ( SIADH ) Medical protocol for drug induced hyponatremia is to remove the drug responsible. My Dr wants me off effexor and sooner than later. My Doctor is aware of my taper but wants me off effexor much sooner than my taper schedule. I also really want off the drug but I am scared about gonig cold turkey or even withdrawing faster - I'm seeing my Dr again next week to discuss further. Maybe as my dose is only 33mg i will be ok with stopping more quickly but from what i have read here everyone says to go more slowly - on that schedule it would be another year at least before i'm finished tapering and it seems now i have medical complications from taking the drug this is no longer viable. I feel afraid, any advise most welcome!
×
×
  • Create New...